# SDR REXA200500138

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 6,277 hours, 5,437 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO WHEN SELECTED TO TWENTY.  QRH FOLLOWED, ZERO FLAP LANDING PERFORMED.  SYSTEM REST AND PLACED ON 72 HOUR WATCH PER AD98-20-01.
